# SDR AALA202507219865

- Difficulty date: June 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311230720000
- Condition: Cracked
- Location: Zone 20
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND AT HOLE H1 LOC. DOOR STOP FITTING #7, FR16 LH CRACK DIRECTION 3 AND 6 OCLOCK (CRACK DEPTH: 0.117 IN). MAINTENANCE REPLACED INTERCOSTAL FITTING LOCATED ON FR 16 LH AT LEVEL DOOR STOP FITTING #7 IAW A319 SRM 51-42-11-801 AND DWG D53112300.
